Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Uniqueness of maximal entropy odd orbit types


Authors: William Geller and Benjamin Weiss
Journal: Proc. Amer. Math. Soc. 123 (1995), 1917-1922
MSC: Primary 58F20; Secondary 58F08
DOI: https://doi.org/10.1090/S0002-9939-1995-1249876-7
MathSciNet review: 1249876
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the maximal entropy orbit types of odd period for interval maps are unique. In fact we prove that they are uniquely maximal among all (not necessarily cyclic) permutations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F20, 58F08

Retrieve articles in all journals with MSC: 58F20, 58F08


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1249876-7
Article copyright: © Copyright 1995 American Mathematical Society